# SDR 20001214SH046

- Difficulty date: July 6, 2000
- Submitted: December 14, 2000
- Operation: General aviation
- Aircraft: N127HH
- Make and model: Bolkms BK117A3
- Aircraft serial: 7060
- Aircraft time: 6,946 hours
- Engine: Lyc LTS101650B1
- Engine time: 6,003 hours, 125,535 cycles
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Bearing
- Part number: 230093304
- Condition: Worn
- Location: Engine
- Part time: 901 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANNULAR BALL BEARING WORN BEYOND SERVICEABLE LIMITS.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.  (X)
